# SDR FDEA201112015108

- Difficulty date: December 1, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: A5383221120400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK 2L,  AREA OF PANEL LANDING CORRODED AT FR54.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102, PG 105.  R & R SEAT TRACK FROM FRAME 45 TO FRAME 54 IAW SRM 51-72-10, PARA 1-6, PG 1- 3 WITH NEW SEAT TRACK FABRICATED IAW AB DWG A538322112.  ORIGINAL SUBMISSION DATE: 12/01/2011
